# SDR DALA1206510668

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP WEB CORRODED STA 1400-1420 RT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER 53-60-13 FIG 101 DETAIL III.  REMOVED AND REPLACED CUSP WEB STA 1400-1420 PER B757 SRM 51-40-02 PG 4 DURING HMV.  REF NRC 186438.
